MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVIA SR-T; PACEMAKER

BIOTRONIK SE & CO. KG EVIA SR-T; PACEMAKER
Model Number 359533
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as the returned device data.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the clinical observation.The returned device data were thoroughly analyzed.In particular the returned pacemaker dump was analyzed revealing an elevated current consumption since (b)(6) 2021, triggering, by design, a warning message to alert the user.However, the elevated current consumption might be an indication that an electronic module component is damaged.The eri battery status was activated on (b)(6) 2021.However, based on the information available no definite root cause was determinable.It was reported that the pacemaker was explanted.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Event or Problem Description
It was reported that there was a rapid decrease in battery via hm.Device was explanted.

Brand Name
EVIA SR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key12442952
Report Number1028232-2021-05030
Device Sequence Number4739615
Product Code NVZ
UDI-Device Identifier04035479101350
UDI-Public04035479101350
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Model Number359533
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;